29 weeks pregnant mother

Question: Mera blood pressure 140/90 rhta hai. Muje chakkar aate hai iska reason kya hai???

1 Answers
Question
Answer: Hllo dear u r 29 weeks pregnant ur bp s high as 140/90 .due to high bp u have chakkar problem. Consult yo ur gyno she 'll suggest u bp tablet by which ur bp 'll control nd u don't have this chakkar problem go 4 walk daily .take less sodium. Take rest. Avoid stress .take plenty of water, juices ,fresh fruits .try it
  • avatar
    Anonymous766 days ago

    Thank you so much..

Similar Questions with Answers
Question: Mera blood pressure 140/90 hai. Kya due date se phle normal delivery k chances hai???
Answer: It can be normal only if u maintain ur diet nt too much of anything like salt and vaccine and b happy nt ti take ny kind of stress and daily 20 mi to walk morning and evening
»Read All Answers
Question: Can blood pressure 140/90 herm baby
Answer: It is high but its not that much high that cannot be controlled.  (1) Don't take tension... You must have some tension about which you are thinking most of the time and destroying your health so first off all stop taking tension because this will not be the reason to sought out any problem. (2) Perform meditation every day it will help in keeping you cool. And will them help keeping your blood pressure normal. (3) Exercise regularly as it will definitely help in keeping the bloos pressure under control. (4) As far as possible keep yourself away from hypertension medicines because if once you get used to it then definitely you will get addicted to it which in turn will affect your health. (5) For diet take 3 bananas every day it will help you in reducing bp. And take a glass of lemon juice every day. And don't eat spicy meal and lessen your salt intake in the meal. Hope it will help you and All the best for your healthy life.
»Read All Answers
Question: How to control blood pressure? It's always 140/90
Answer: In this stage generally bp is high due to pregnancy your baby is in your womb so the pressure is high n for that doctor gives supplement for controlling it. Take less amount of salt in your food. If more concern better ask your gynecologist.
»Read All Answers